| Model Number |
MI2355A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cardiac Perforation (2513); Pericardial Effusion (3271)
| Date of Event |
06/01/2026
Type of Reportable Event
Death
Event or Problem Description
It was reported that during implant of a leadless implantable pulse generator (ipg), the patient experienced a cardiac perforation resulting in pericardial effusion.Device placement was technically challenging due to a small right ventricle and possible cardiac rotation.Initial positioning attempts appeared apical on fluoroscopic imaging in both lao and rao projections following contrast injections.The timing and location of a potential cardiac perforation could not be definitively determined.During the procedure, contrast extravasation was observed outside the cardiac silhouette, consistent with accumulation within the pericardial space.The patient passed away.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.